# SDR AMWA87824

- Difficulty date: October 4, 2007
- Submitted: October 11, 2007
- Operation: Air carrier
- Aircraft: N176YV
- Make and model: Beech 1900D
- Aircraft serial: UE176
- Aircraft time: 26,664 hours, 37,404 cycles
- Engine: Pwa PT6*
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Hsi
- Condition: Odor
- Location: Cockpit
- Part time: 13,655 hours, 19,578 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ELECTRICAL ODOR REPORTED IN COCKPIT ON CLIMBOUT. RETURNED TO FIELD AND MAINTENANCE VERIFIED THAT PROBLEM ORIGINATING IN CAPTAIN'S EHSI. REMOVED AND REPLACED UNIT, OPERATIONAL CHECK WAS SATISFACTORY.
